# SDR SWIA201541518

- Difficulty date: October 9, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 19,067 hours, 12,017 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE AVIONICS BAY AT DOOR SURROUND STRUCTURE.  INTERCOSTAL AT STR 27L HAS CORROSION BETWEEN FS 364 TO FS 349.0.  R & R LATCH PIN INTERCOSTAL LT SIDE OF STR 27 BETWEEN FS 349 AND FS 364 IAW SRM.  PN SH670-32075-3, PERFORMED PRESSURE CHECK IAW AMM, CHECK GOOD.
